# SDR FDEA201108243446

- Difficulty date: August 24, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Part number: 6517510327
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS, LT LOWER TORQUE BOX, INBD WEB, UPPER ROW OF RIVETS HAVE CRACK AT BS 1233.  CUT OUT DAMAGED AREA IAW SRM 51-10-1 REV 103. FABRICATED FILLER AND DOUBLER IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1. INSTALLED FILLER AND DOUBLER IAW SRM 51-40-2 FIG 1.
